It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I know it will work out, just really upset. I am not sure whether to take tonight's dose, or just quit again for now. I am so tired of living this way, I really want to feel better, not worse. I know that sometimes side effects can be worse for the first few weeks, but like you said, these are pretty severe side effects. With having SVT, I don't like my heart racing. I have a huge medicine phobia, no wonder. I don't know what to do, jeez I hate to be a quitter after two days, but if I wake up one more day the way I did this morning, I will lose it. I felt manic, bad. Even right now my legs are super restless.
I took Lexapro for two days last week, and got very very sick when I started it. But the Dr. said he thinks I just developed an upper respiratory infection, because the entire town I'm in has the same exact thing, and it was coincidence that they happened when I took Lexapro. But I do remember Lexapro really lowered my hr and bp, bad, so I knew I would have to not take my night dose of bb if I took it again. It also gave me night sweats, which I hate, because I've been having hot flashes as it is. Did you experience any side effects when you very first started Lexapro?
Michelle





All times are GMT -7. The time now is 05:35 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!